Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

September 3, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 3, 2015, 4:21 PM EDT for Gwinnett County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2015, 4:21 PM EDT (20:21 UTC)
Expired
Sep 3, 2015, 4:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WWUS82 KFFC 032021
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU SEP 3 2015
 
GAZ013-021-032045-
PICKENS GA-CHEROKEE GA-
421 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS AND NORTHWESTERN
CHEROKEE COUNTIES UNTIL 445 PM EDT...

AT 420 PM EDT...A STRONG THUNDERSTORM WAS OVER WALESKA...OR 8 MILES
NORTH OF CANTON...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT 
           CLOUD TO GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...BALL GROUND...WALESKA...BUFFINGTON...SALACOA VALLEY AND LAKE
ARROWHEAD.

LAT...LON 3441 8439 3423 8436 3426 8465 3432 8465
      3441 8460
TIME...MOT...LOC 2020Z 037DEG 11KT 3436 8455 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:11 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 3, 3:11 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT THU SEP 3 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SOME SHOWERS AND THUNDERSTORMS ACROSS NORTH
GA WITH A FEW OF THEM BECOMING STRONG TO SEVERE. LOOKING AT THE
CURRENT WATER VAPOR LOOP YOU CAN CLEARLY SEE AN UPPER LEVEL LOW
SPINNING AND MOVING RAPIDLY EAST INTO NORTH GA RIGHT NOW. THERE IS A
FAIRLY LARGE DRY SLOT ASSOCIATED WITH THIS SPINNING UPPER LEVEL LOW
WHICH SHOULD MOVE IN ACROSS THE STATE OVER THE NEXT FEW HOURS. THIS
DRY SLOT SHOULD HELP TO DIMINISH THESE STORMS THROUGH THE EVENING
HOURS. WE WILL STILL HAVE SOME DECENT LOW LEVEL MOISTURE IN ACROSS
THE STATE THROUGH THE SHORT TERM BUT WITH LIMITED UPPER LEVEL
SUPPORT SHOULD SEE LESS CONVECTIVE DEVELOPMENT ACROSS THE AREA
TONIGHT AND FRIDAY. TEMPS SHOULD BE NEAR SEASONAL NORMS THROUGH THE
SHORT TERM ALSO.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
LATEST GUIDANCE STILL SHOWING A WEDGE BUILDING INTO THE CWA THIS
WEEKEND BRINGING A BETTER CHANCE OF PRECIPITATION AND COOLER
TEMPERATURES. PREVIOUS DISCUSSION FOLLOWS...

17

PREV DISCUSSION... /ISSUED 328 AM EDT THU SEP 3 2015/
LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER LOW/TROUGH REMAINS ACROSS THE SE US THROUGH THE WEEKEND.
THE GFS HAS THE TROUGH SHIFTING SOUTHWARD DURING EARLY/MIDDLE NEXT
WEEK WHILE THE ECMWF DAMPENS THE TROUGH OUT TEMPORARILY AND GOING
TOWARDS A MORE ZONAL FLOW PATTERN.

AT THE SURFACE...A PRETTY DECENT WEDGE WILL BUILD IN FROM THE
NORTHEAST FOR MUCH OF THE WEEKEND. THE WEDGE WILL LEAD TO CLOUDIER
SKIES...SLIGHTLY COOLER THAN NORMAL AFTERNOON HIGHS AND HIGH CHANCE
POPS.

THE WEDGE DOES LOOK TO ERODE LATE MONDAY INTO TUESDAY. MODELS ARE
PROGGING A FRONT TO APPROACH FROM THE NORTH LATE IN THE WEEK.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ACROSS THE AREA FOR NOW BUT SHOWERS AND
THUNDERSTORMS ARE DEVELOPING ACROSS NORTH GA AS WELL. THESE
STORMS SHOULD STAY MAINLY NORTH OF THE TAF SITES BUT RYY AND PDK
MAY BE AFFECTED. PUT A TEMPO IN ALL OF THE ATL AREA TAFS JUST TO
BE ON THE SAFE SIDE BUT HAVE MEDIUM CONFIDENCE THAT THEY WILL
AFFECT ATL AT ALL. WINDS ARE OUT OF THE NW AND STAY THERE THROUGH
TONIGHT. WILL SEE WINDS SHIFT TO THE NE JUST AFTER SUNRISE
FRIDAY. WIND SPEEDS WILL STAY 10KT OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  93  70  86 /  20  30  30  50
ATLANTA         72  91  72  88 /  20  30  20  50
BLAIRSVILLE     64  86  65  82 /  10  50  30  50
CARTERSVILLE    68  92  69  89 /  10  30  10  40
COLUMBUS        73  93  73  91 /  20  20  10  40
GAINESVILLE     70  89  70  84 /  20  30  30  50
MACON           70  92  71  89 /  20  30  20  50
ROME            68  92  69  89 /  10  20  10  40
PEACHTREE CITY  69  91  69  88 /  20  30  10  50
VIDALIA         73  92  73  89 /  20  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Sep 3, 2:15 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU SEP 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041815-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
215 PM EDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH THE
CAPABILITY OF PRODUCING STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE AREA
THIS WEEKEND AND LINGER INTO EARLY NEXT WEEK. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS DURING THIS TIME
FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 3, 3:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU SEP 3 2015

GAZ021-022-033-032000-
NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
328 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN CHEROKEE
AND NORTHWESTERN FORSYTH COUNTIES UNTIL 400 PM EDT...

AT 328 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREE HOME...OR NEAR
CUMMING. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...MILTON...FREE HOME...DREW...LATHEMTOWN...MATT...HOLBROOK...
HIGHTOWER...DUCKTOWN AND COAL MOUNTAIN.

LAT...LON 3430 8433 3433 8411 3417 8408 3411 8431
TIME...MOT...LOC 1928Z 336DEG 3KT 3426 8422
Special weather statement, Sep 3, 3:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU SEP 3 2015

GAZ032-033-043-044-032000-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
332 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COBB...SOUTH
FULTON...AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 400 PM EDT...

AT 331 PM EDT...A STRONG THUNDERSTORM WAS NEAR LITHIA SPRINGS...OR 8
MILES EAST OF DOUGLASVILLE...MOVING SOUTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...EAST POINT...LITHIA SPRINGS...CHAPEL HILL...
SWEETWATER CREEK STATE PARK...SIX FLAGS OVER GEORGIA...SANDTOWN...
CAMPBELLTON AND MABLETON.

LAT...LON 3380 8469 3380 8451 3363 8449 3364 8473
TIME...MOT...LOC 1931Z 004DEG 13KT 3372 8461
Special weather statement, Sep 3, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT THU SEP 3 2015

GAZ030-031-041-032015-
PAULDING GA-HARALSON GA-POLK GA-
343 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAULDING...
NORTHEASTERN HARALSON AND EASTERN POLK COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...A STRONG THUNDERSTORM WAS OVER ROCKMART...OR 10 MILES
WEST OF DALLAS...MOVING SOUTHWEST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND UP TO PENNY SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...ARAGON...BRASWELL...YORKVILLE...FISH CREEK...VAN WERT...
ANTIOCH AND EUBANK LAKE.

LAT...LON 3409 8505 3398 8487 3381 8501 3398 8524
TIME...MOT...LOC 1942Z 034DEG 31KT 3397 8502
Special weather statement, Sep 3, 3:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU SEP 3 2015

GAZ033-044-045-055-032015-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
344 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...SOUTHERN
FULTON...AND NORTHERN CLAYTON COUNTIES UNTIL 415 PM EDT...

AT 343 PM EDT...A STRONG THUNDERSTORM WAS OVER FOREST PARK...OR 7
MILES SOUTH OF ATLANTA...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...EAST POINT...FOREST PARK...RIVERDALE...COLLEGE
PARK...MORROW...HAPEVILLE...LAKE CITY...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...CANDLER-MCAFEE...CONLEY...TURNER
FIELD...LAKEWOOD PARK...GRESHAM PARK...FORT GILLEM...ELLENWOOD AND
PANTHERSVILLE.

LAT...LON 3376 8435 3366 8420 3365 8421 3364 8423
      3363 8423 3363 8424 3365 8425 3365 8428
      3363 8426 3361 8426 3353 8432 3363 8457
TIME...MOT...LOC 1943Z 048DEG 14KT 3365 8436
Special weather statement, Sep 3, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU SEP 3 2015

GAZ013-021-032045-
PICKENS GA-CHEROKEE GA-
421 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS AND NORTHWESTERN
CHEROKEE COUNTIES UNTIL 445 PM EDT...

AT 420 PM EDT...A STRONG THUNDERSTORM WAS OVER WALESKA...OR 8 MILES
NORTH OF CANTON...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...BALL GROUND...WALESKA...BUFFINGTON...SALACOA VALLEY AND LAKE
ARROWHEAD.

LAT...LON 3441 8439 3423 8436 3426 8465 3432 8465
      3441 8460
TIME...MOT...LOC 2020Z 037DEG 11KT 3436 8455
Special weather statement, Sep 3, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU SEP 3 2015

GAZ034-032045-
GWINNETT GA-
421 PM EDT THU SEP 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GWINNETT COUNTY UNTIL
445 PM EDT...

AT 421 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNELLVILLE...OR NEAR
LAWRENCEVILLE...MOVING SOUTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...LILBURN...LOGANVILLE...GRAYSON...
MOUNTAIN PARK AND ROSEBUD.

LAT...LON 3385 8389 3375 8402 3378 8408 3380 8410
      3381 8412 3383 8413 3386 8417 3397 8416
      3398 8394
TIME...MOT...LOC 2021Z 354DEG 7KT 3391 8405

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 1:57 PM EDTSpecial Weather StatementFFCCobb33 min
Sep 3, 2:02 PM EDTSevere Thunderstorm WarningFFCCobb28 min
Sep 3, 2:20 PM EDTSpecial Weather StatementFFCBartow25 min
Sep 3, 2:33 PM EDTSpecial Weather StatementFFCCobb27 min
Sep 3, 2:39 PM EDTSpecial Weather StatementFFCDawson36 min
Sep 3, 3:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Sep 3, 3:05 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding25 min
Sep 3, 3:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
Sep 3, 3:28 PM EDTSpecial Weather StatementFFCForsyth32 min
Sep 3, 3:32 PM EDTSpecial Weather StatementFFCDouglas28 min
Sep 3, 3:43 PM EDTSpecial Weather StatementFFCPolk32 min
Sep 3, 3:44 PM EDTSpecial Weather StatementFFCClayton31 min
Sep 3, 4:16 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton26 min
Sep 3, 4:25 PM EDTSpecial Weather StatementFFCCarroll50 min
Sep 3, 4:46 PM EDTSpecial Weather StatementFFCFayette29 min
Sep 3, 4:49 PM EDTSpecial Weather StatementFFCGwinnett26 min
Sep 3, 4:58 PM EDTSpecial Weather StatementFFCLamar47 min
Sep 3, 5:04 PM EDTSpecial Weather StatementFFCSpalding26 min
Sep 3, 5:28 PM EDTSpecial Weather StatementFFCPickens32 min
Sep 3, 5:30 PM EDTSpecial Weather StatementFFCCoweta30 min
Sep 3, 5:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether28 min
Sep 3, 5:41 PM EDTSpecial Weather StatementFFCPike34 min
Sep 3, 5:55 PM EDTSpecial Weather StatementFFCTalbot35 min
Sep 3, 6:07 PM EDTSpecial Weather StatementFFCMeriwether23 min
Sep 3, 6:36 PM EDTSpecial Weather StatementFFCHeard24 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.